# SDR 98ZZZM163

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 1061323184
- Condition: Misinstalled
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND R1 SLIDE COVER GIRT BAR BRACKET LOOSE, UPON INSPECTION AND REPAIR FOUND ESCAPE SLIDE IMPROPERLY PACKED UNABLE TO RECLOSE COVER.  REPAIRED COVER AND REPLACED ESCAPE SLIDE IAW M 25-81-00 SRM 51-40-8.
